# SDR TWAA9743002

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 639 - WHILE PARKED AT GATE, EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED IN FIRST THREE ROWS OF COACH.  REMOVED AND REPLACED POWER SUPPLY, MANUFACTURED BY LUMINESCENT SYSTEMS, INC.  OPERATIONAL CHECK NORMAL.  CHECK C - 9-5-96 - STL.  (X)
